# SDR ASAA2023050843186

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING AREA EMERGENCY LIGHTS ARE INOP. GROUNDED - YES. REPLACED 2 EACH BATTERY PACKS S/N 222384 TO POWER L/H OVERWING AREA EMERGENCY LIGHTS OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805 STEPS A-D.
